Jump to content

Search the Community

Showing results for tags 'paliperidone'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Hello, I am currently having monthly Xeplion (paliperidone) intramuscular injections at the dose of 50mg per month. I have been taking Xeplion for the last 3 years or so with the exception that I tried to cut down and stop with the Ok to try from my psychiatrist but I knew at the time very little if anything about withdrawal and was told nothing and it did not go that well at the end. I first started at the dose of 75mg per month, now I am on 50mg. I would like to cut down and stop (gradually) with a plan but I don't know of any psychiatrists/doctors that are very supportive, understanding and educated about going along with with this and being able to help ease with the prescriptions etc without judging me too much also.. I don't know what is the best way and things to say to my current psychiatrist for him to understand and give me another "chance" again without judging me too much if I decide to stay with him for the time being. Thank you. I have been having Xeplion (paliperidone) intramuscular injections per month for the last 3 years or so. I started on the dose of 75mg per month, now I am on 50mg. I did try to cut down and stop the medication with the ok to try of my doctor but I knew at the time very little if anything about withdrawal and was told nothing and it did not go that well at the end. Before all of this, I have taken psych drugs (mainly antipsychotics, I think) but never for very long periods of time and I did not have any trouble stopping them.
  2. I was diagnosed with schizophrenia two years ago. Im taking invega 6mg tablets every night. In the past i was taking other psych meds but i cut it down to the invega only. I have problems with anxiety and falling asleep when i skip my AP. I am planning on going to psychotherapy so that i can deal with my mental health issues. I want to taper off from the invega but i am not ready to start the process. Im at work every day about 12 hours a day but I have a lack of motivation and i am not productive. Sometimes i do my job but most of the times i sit back and smoke cigarettes. I am involved in a family business. I sell firewood. My dad created the business last year and i have been working non stop since. I am not happy about working every day and such hours but the AP seems to dull my emotions so i dont really care that much. I am troubled by the position that i am in and i want to make changes so any advice or support would be greatly appreciated. I am open to sharing more about myself if you are interested.
  3. Hi, I am currently taking a lower dosage of paliperidone 3mg once a day. I have been taking this for about 5 Years now, but in all I’ve been taking this drug since I was 14, and am 25 now. I went off the drug once cold turkey and induced a psychotic episode. I want to start tapering off it slowly at 10%, like recommended, but I’m wondering how I do that since I’m taking such a low dose already and the lowests dosage is 1.5 mg in a tablet form? 10% if 3 would be 2.7mg, but I’m not sure how I would taper to that since the lowest pill is 1.5? And then once I get to 1.5, how do I taper to eventually just not taking it? Please help! Thank you!
  4. HeatherRose

    Heather Rose: Hello

    Hi. My friend referred me here. She is concerned about all my medications and bad side effects I have been having for a long time such as forgetfulness, trouble concentrating, shaking and dependency. I am on many medicines and have been taking various meds for almost 26 years to control my mood disorder. I have had times of shaking problems. I also have trouble staying focused and concentrating. I used to be a big reader but now it is hard for me to read a whole book. My attention just drifts. I am dependent on them for sleep especially. I wanted to see what this was all about so perhaps can come down off of them without serious consequences.
  5. Byfenerist

    Byfenerist: Xeplion

    Hi all I am from turkey My problem is insomnia Started with xeplion injection Help me ; I dont know english ))
  6. Hi everyone, I am ablearcher83, and I was misdiagnosed with psychosis in December 2015, and until May 2016, I was forced to take Invega Sustenna at 78 mg for a total of five months. In June 2016, my psychiatrist informed me that my psychosis was likely a misdiagnosis and was my so called psychotic symptoms were most likely caused by a lack of sleep and stress (I didn't sleep for five consecutive days and was under a lot of stress). He suggested that I stop the Invega Sustenna injection immediately and that there was no need to taper slowly as an injection tapers itself off. I am wondering what should I do. Should I switch to the oral Invega to taper or should I just let the Invega Sustenna injection taper itself? I have suffered a lot in these past few months and my cognitive ability and been significantly reduced. I just want to come off this drug ASAP, any suggestions?
  7. Hi my name is Shawn5150 . And I was forced to take one monthly dose of envaga sustenna . The drug blocks dopamine receptors so I can't feel any pleasure. Is there anyone who has been through that can tell me if my brain will go back to what it was before taking this horrible med. Thank you
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy